# SDR FDEA201504061157

- Difficulty date: April 6, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141N842250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STATION 324 - 365 R1 DOOR CUT OUT LOWER SILL WEB FOUND CRACK AT AFT EDGE & FOUND CORROSION AT MID-AREA AFTER WEB REMOVED FOR ACCESS, SNRM N03651.  NEW LOWER SILL WEB FABRICATED AS PER DWG 141N8422 SHT 1 REV R AND INSTALLED AS PER BOEING DWG 141N8422 SHT 1 REV R REPAIR CLASSIFIED AS MAJOR
